# SDR DALA2025031802050

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N527DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11272
- Aircraft time: 6,986 hours, 1,717 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SHIP 5027 - FUME - DUE TO FUMES IN CABIN. CORRECTIVE ACTION: FOUND #1 ENGINE OVERSERVICED. LEVEL A DECONTAMINATION PERFORMED.(6526116)
